# SDR SWAA2015010535467

- Difficulty date: November 25, 2014
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 68,186 hours, 56,678 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE FRAME STATION 727 CRACKED AT STRINGER 18A.  REPAIRED FRAME IAW EA.
